# SDR SWAA2012072406150

- Difficulty date: July 12, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 72,665 hours, 62,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
